# SDR AALA2018053099007

- Difficulty date: May 28, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 33,633 hours, 11,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Broken
- Location: Assist Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD R1 DOOR UPPER ASSIST HANDLE BROKEN.  REPLACED THE ASSIST HANDLE COVER IAW EA 280995.
